Classification based on dichotomous and continuous variables

Chang, P. C., Afifi, A. A. . Journal of the American Statistical Association 1974. 69 :336-339

Locate this article in:

Bibtex

@article{CIS-13721,
  Author = {Chang, P. C. and Afifi, A. A.},
  Title = {Classification based on dichotomous and continuous variables},
  Journal = {Journal of the American Statistical Association},
  Volume = {69},
  Year = {1974},
  Pages = {336--339},
  Keywords = {Bayesian approach, Discriminant function, Pattern recognition}
}

Similar articles